# SDR UIEA2022022600181

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 21,378 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER WING, AUXILIARY FUEL TANK, RBBL 97.95 AND STGR L-10 WITH FUEL LEAK( FUEL LEAK WAS REPAIRED  )
